Article Text

PDF

Ocular complications of systemic steroid after renal transplantation and their association with HLA.
  1. H P Adhikary,
  2. R A Sells and
  3. P K Basu

    Abstract

    The eyes of 62 patients who had received allogenic renal transplants were examined for eye disease. Thirty-six patients were found to have steroid induced cataract. Six patients had ocular hypertension. Twelve patients showed arteriosclerotic changes in their fundi relating to their previous hypertensin. There was no significant difference in HLA type in patients who developed cataract and those who did not. 83.3% of the 6 patients with ocular hypertension had HLA B12 in common. None of the patients had cytomegalic retinitis.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.